## SAN FELIPE DEL RIO CONSOLIDATED SCHOOL DISTRICT



2016 - 2017 SCHOOL CALENDAR

Calendar A - Option 1 B - Revised 8/17/2016											
<u>July 2016</u>		August	<u>2016</u>		<u>Septe</u>	mber 20	<u>)16</u>	<u>c</u>	<u> October</u>	<u>2016</u>	November 2016
SMTWTFS	S M	тW	ΤF	S S	5 M T	WΤ	F S	S M	тW	TFS	SMTWTFS
1 2	1	2 3	4 5	6		1	2 3			1	1 2 3 4 5
3 4 5 6 7 8 9	7 8	9 10	11 12	13 4	( - )	7 8	9 10	2 3	4 5	6 (*7) 8	6 7 8 9 <u>10 11</u> 12
10 <u>11</u> <u>12</u> <u>13</u> <u>14</u> <u>15</u> <u>16</u>	· -	,	( ) [ ]	20 1		14 15	16 17	9 10	11 12	13 14 15	13 14 15 16 17 18 19
17 18 19 20 21 22 23	21 <mark>/22/</mark> 28 29		25 26			21 22	23 24	16 <u>17</u> 23 24	<u>18</u> <u>19</u> 25 26	<b>20</b> 21 22 27 28 29	20 21 22 23 24 25 26 27 28 29 30
24 25 26 27 28 29 30 31	28 29	30 31		2	5 <mark>26 27</mark>	28 29	30	23 24 30 31	25 20	27 28 29	27 28 29 30
		January 2017				February 2017				047	
December 2016	-		<u>2017</u>						March 2		April 2017
S M T W T F S	S M	T W	5 6	S    S 7	5 М Т	W T	F S 3 4	SM	T W	T F S 2 3 4	SMTWTFS
1 2 3 4 <b>5 6 7 8 9</b> 10	1 2 8 9	3 4 10 11		14 5	6 7	8 9	3 4 10 11	5 6	78	2 3 4 9 10 11	2 3 4 5 6 7 8
4     5     6     7     8     9     10       11     12     13     14     15     16     17	15 [16]		19 20	21 1		15 16	17 18	5 <u>6</u> 12 13	14 15	<u>16</u> 17 18	9 10 11 12 13 14 15
18 19 20 21 22 23 24	22 23	24 25	26 27		9 (*20) 21		24 25	19 20	21 22	23 24 25	16 17 18 19 20 21 22
25 26 27 28 29 30 31	29 30	31	20 21	20 2		22 20	27 25	26 27	<u>28</u> <u>29</u>	<b>30 31</b>	23 24 25 26 27 28 29
		0.								<u></u>	30
May 2017		June 2	017	╡┝	Let Compostor Ender						and Somestor Ends:
S M T W T F S	sм										2nd Semester Ends: June 2, 2017
<u>1 2 3 4 5</u> 6		1 2 3   1 2									June 2, 2017
7 <u>8 9 10 11 12</u> 13	4 [{5}]										
14 15 16 17 18 19 20	11 12	13 14 15 16 17									
21 22 23 24 25 26 27	18 <b>19</b>	20 21 22 23 24 February 20, 2017 will be a staff development compensatory day only if the employee completes the required on- line staff development modules.									
28 29 30 31	25 26	27 28								ent moutles.	
	Dava	РК	Elem	Blended	SGLC	SFMMS	DRMS	DRHS/ DRFS			
	Days	Minutes	Minutes	Minues	Minutes	Minutes	Minutes	Minutes			
1st Year Orientation		-	-						^( ]	1/2 Day Convocation & 1/2 Staff Development	
1st Six Weeks	29	8700	12180	12673	12760	12963	13050	13485	(]	1/2 Day Cam	pus Meeting & 1/2 Staff Development
2nd Six Weeks	28	8400	11760	12236	12320	12516	12600	13020	[]	Work Da	ays *[ ] If Applicable
3rd Six Weeks	30	9000	12600	13110	13200	13410	13500	13950	()		Staff Development
Total 1st Semester	87	26100	36540	38019	38280	38889	39150	40455	(* )	Waiver	Days = Staff Development (3)
4th Six Weeks	28	8400	11760	12236	12320	12516	12600	13020	$\bigcirc$		End of Six Weeks
5th Six Weeks	29	8700	12180	12673	12760	12963	13050	13485			Holidays
6th Six Weeks	33	9900	13860	14421	14520	14751	14850	15345		ТАК	S_STAAR TAKS/STAAR
Total 2nd Semester:	90	27000	37800	39330	39600	40230	40500	41850	{ }		Make-up Days
Total Teaching Days	177	53100 74340 77349 77880 79119 79650 82305						82305	//	First Day of School	
Staff Development Days	3.5								Summer	Student Registration	
Waiver Days	3	1260 minutes								High Schoo	ol Graduation/ End of School Year
Work Days	3.5								Note: Hous		s a minimum of 75,600 minutes except Irene
<u>Total:</u>	<u>187</u>	<u>54360</u>	<u>75600</u>	<u>78609</u>	<u>79140</u>	<u>80379</u>	<u>80910</u>	<u>83565</u>		c. cardwell @37,8	00 minutes as per PK guidelines.

## **Calendar Details:**

- All Pre-Kindergarten (PK) instructional days not marked with an exception start at 9:00 am and end at 2:00 pm. Instructional days = 177 (300 min\*177 = 53,100 minutes + 3 Waiver Days 9/5 10/7 2/20 (420 minutes \* 3 = 1,260 minutes) Total: 54,360 minutes
- All Elementary instructional days not marked with an exception start at 8:00 am and end at 3:00 pm. Instructional days = 177 (420 min\*177 = 74,340 minutes + 3 Waiver Days: 9/5 10/7 2/20 (420 minutes \* 3 = 1,260 minutes) Total: 75,600 minutes
- Morning PPCD classes start at 8:00 am and end at 11:00 am. Afternoon PPCD classes start at 11:00 am and end at 2:00 pm. Instructional days for each session = 177 (180 min\*177= 31,860 minutes+ 3 Waiver Days 9/5 10/7 2/20 (180 minutes\* 3 = 540 minutes) Total: 32,400 minutes
- Blended Academy instructional days not marked with an exception start at 8:15 am and end at 3:32 pm. Instructional days = 177 (437 min\*177 = 77,349 minutes + 3 Waiver Days: 9/5 10/7 2/20 (420 minutes \* 3 = 1,260 minutes) Total: 78,609 minutes
- SGLC instructional days not marked with an exception start at 8:00 am and end at 3:20 pm. Instructional days = 177 (440 min\*177 = 77,880 minutes + 3 Waiver Days: 9/5 10/7 2/20 (420 minutes \* 3 = 1,260 minutes) Total: 79,140 minutes
- San Felipe Memorial Middle School (SFMMS 6th Grade) instructional days not marked with an exception start at 8:15 am and end at 3:42 pm. Instructional days = 177 (447 min\*177 = 79,119 minutes + 3 Waiver Days 9/5 10/7 2/20 (420 minutes \* 3 = 1,260 minutes Total: 80,379 minutes
- Del Rio Middle School (DRMS 7th/8th Grade) instructional days not marked with an exception start at 8:15 am and end at 3:45 pm. Instructional days = 177 (450 min\*177 = 79,650 minutes + 3 Waiver Days 9/5 10/7 2/20 (420 minutes \* 3 = 1,260 minutes Total: 80,910 minutes
- Del Rio High School (DRHS 10-12 Grade) and Del Rio Freshman School (DRFS 9th Grade) instructional days not marked with an exception start at 8:15 am and end at 4:00pm. Instructional days = 177 (465 min\*177 = 82,305 minutes + 3 Waiver Days: 9/5 10/7 2/20 (420 minutes \* 3 = 1,260 minutes) Total: 83,565 minutes
- There are 6.5 staff development days (3 Waiver Days: 9/5 10/7 2/20 (420 minutes \* 3 = 1,260 minutes), and 3.5 workdays.

• There are 2 bad weather days

- There are an extra 16,560 (CARDWELL), 3,009 (Blended), 3,540 minutes (SGLC), 4,779 minutes (SFMMS), 5,310 minutes (DRMS), and 7,965 (DRHS/DRFS), built into the calendar to cover unexpected late starts or early release due to weather, enrichment activities, etc.
- Two alternate teacher workdays are included in the event the bad weather make-up days have to be used.